Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 185, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 30, 2007, 9:07 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2007, 9:07 PM CDT (02:07 UTC)
- Expired
- Sep 30, 2007, 10:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 9:55 PM CDT | TSTM WND DMG | 1 W Westville, OK | TREE BLOWN ACROSS ROAD. OTHER LARGE LIMBS BLOWN DOWN AND BROKEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 010207
SVRTSA
OKC001-021-010300-
/O.NEW.KTSA.SV.W.0185.071001T0207Z-071001T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
907 PM CDT SUN SEP 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1000 PM CDT
* AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR SCRAPER...MOVING SOUTHEAST
AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OAKS...
TAHLEQUAH...SCRAPER...ELDON...PROCTOR...CHRISTIE...WATTS...BARON
AND WESTVILLE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3588 9452 3584 9516 3604 9519 3618 9490
3617 9487 3617 9476 3617 9474 3617 9456
TIME...MOT...LOC 0207Z 296DEG 26KT 3610 9493
$$2 follow-up statements
000
WWUS54 KTSA 010223
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT SUN SEP 30 2007
OKC001-021-010300-
/O.CON.KTSA.SV.W.0185.000000T0000Z-071001T0300Z/
ADAIR OK-CHEROKEE OK-
923 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN CHEROKEE AND NORTHERN ADAIR COUNTIES...
AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SCRAPER...
MOVING SOUTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELDON...
PROCTOR...CHRISTIE...BALLARD...WATTS...BARON AND WESTVILLE.
THIS STORM IS LIKELY PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3600 9455 3589 9452 3588 9454 3585 9500
3586 9501 3606 9506 3617 9491 3617 9456
TIME...MOT...LOC 0223Z 296DEG 26KT 3605 9480
$$000
WWUS54 KTSA 010243
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT SUN SEP 30 2007
OKC001-021-010300-
/O.CON.KTSA.SV.W.0185.000000T0000Z-071001T0300Z/
ADAIR OK-CHEROKEE OK-
943 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL CHEROKEE AND NORTHERN ADAIR COUNTIES...
AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PROCTOR...
MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BALLARD...
WATTS...CHRISTIE...WESTVILLE AND BARON.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3617 9456 3599 9455 3590 9452 3588 9454
3585 9500 3604 9504 3608 9488 3615 9472
TIME...MOT...LOC 0243Z 312DEG 17KT 3598 9476
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:22 PM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Sep 30, 3:22 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 322 PM CDT SUN SEP 30 2007 .DISCUSSION... MUCH ADVERTISED COOL FRONT IS RAPIDLY APPROACHING THE AREA AND EXTENDED FROM ABOUT WICHITA TO ENID TO GRANITE. SATELLITE EXTRAPOLATION PLACES FRONT TO NEAR TULSA BY 00Z WITH A RAPID DROP IN LOW LEVEL MOISTURE IMMEDIATELY BEHIND IT. NARROW LINE OF STRONG STORMS HAS DEVELOPED ALONG THE FRONT FROM NE KANSAS BACK TO NEAR I-35 CORRIDOR IN NC OKLAHOMA. ANALYSIS OF CONVECTIVE GRIDS SHOWS FRONT WILL BE ENCOUNTERING A WEAKLY CAPPED AIRMASS NORTH OF I-40 THROUGH THE LATE AFTERNOON WITH SFC BASED CAPES 2000-2500 THROUGH MUCH OF EASTERN OK. BOUNDARY WILL EVENTUALLY BECOME MORE EAST-WEST ORIENTED LATER TONIGHT AS UPPER SYSTEM LIFTS NE TOWARD THE GREAT LAKES. WILL SEE A CONTINUED THREAT OF THUNDERSTORMS OVERNIGHT ACROSS SOUTHERN SECTIONS BUT WITH A REDUCED SEVERE THREAT. DRY AIR AND CLEARING SKIES WILL BRING COOLER OVERNIGHT LOWS TO NORTHERN SECTIONS...AND GENERALLY UNDERCUT GUIDANCE LOW TEMPS A LITTLE OVER NE OKLAHOMA. MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT IN HANDLING THE AIRMASS CHANGE MONDAY WITH MOISTURE LURKING NEAR THE RED RIVER AND GRADUALLY SURGING NORTH AGAIN BY EARLY TUESDAY AS NEXT SYSTEM APPROACHES IN PROGRESSIVE UPPER PATTERN. MOISTURE ASSOCIATED WITH THIS SYSTEM APPEARS DEEPER AND THUS A BETTER OPPORTUNITY FOR SIG RAINFALL LATE TUESDAY. AGAIN THOUGHT THE AIRMASS CHANGE IN THE WAKE OF FRONT IS NOT GREAT AND WILL REMAIN WARM THROUGH THE REMAINDER OF TE WEEK. ALL MEDIUM RANGE PROGS INDICATE THE UPPER PATTERN BECOMES MORE AMPLIFIED WITH TIME BY LATE IN THE WEEK. THIS WILL BRING THE FIRST REAL COLD FRONT OF THE SEASON POSSIBLY AS EARLY AS SUNDAY AS A STRONG TROUGH MOVES INTO THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... TUL 60 85 72 86 / 10 0 10 60 FSM 67 87 68 89 / 40 10 0 20 MLC 67 88 69 88 / 40 10 10 20 BVO 54 85 66 83 / 10 0 10 70 FYV 61 82 62 85 / 50 0 0 30 BYV 60 82 64 84 / 50 0 0 40 MKO 62 85 69 87 / 50 0 10 50 MIO 55 84 66 85 / 50 0 10 60 F10 64 85 69 87 / 40 0 10 40 HHW 72 88 69 89 / 30 20 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....14
Hazardous weather outlook, Sep 30, 8:27 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 827 PM CDT SUN SEP 30 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 827 PM CDT SUN SEP 30 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A COLD FRONT ROUGHLY ALONG THE I-44 CORRIDOR AT 8 PM THIS EVENING WILL CONTINUE TO PUSH SOUTH THROUGH THE AREA TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO FORM ALONG AND JUST AHEAD OF THE FRONT. AN ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORM IS POSSIBLE THROUGH AROUND MIDNIGHT ACROSS NORTHEASTERN AND EAST CENTRAL OKLAHOMA AND NORTHWESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON TUESDAY... PROVIDING A CHANCE OF STRONG THUNDERSTORMS TUESDAY INTO EARLY WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Sep 30, 6:49 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT SUN SEP 30 2007
OKZ056-057-061-010030-
CRAIG OK-NOWATA OK-ROGERS OK-
649 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS...SOUTHERN CRAIG AND SOUTHEASTERN NOWATA
AT 649 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF WHITE OAK TO 8 MILES SOUTHWEST
OF NEW ALLUWE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NEW ALLUWE...CHELSEA AND WHITE
OAK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3677 9499 3651 9534 3655 9564 3679 9533
TIME...MOT...LOC 2349Z 268DEG 22KT 3677 9524 3656 9561Special weather statement, Sep 30, 7:05 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT SUN SEP 30 2007
OKZ060>062-067-010045-
MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
705 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHERN ROGERS...TULSA AND
WESTERN MAYES
AT 705 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF FOYIL TO 7 MILES WEST OF TULSA...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...TULSA...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...FOYIL...OWASSO...BROKEN ARROW...ONETA AND PRYOR.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3634 9518 3594 9576 3617 9605 3619 9603
3618 9601 3620 9601 3648 9563
TIME...MOT...LOC 0005Z 295DEG 18KT 3642 9565 3611 9604Special weather statement, Sep 30, 7:29 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT SUN SEP 30 2007
OKZ057-058-060>063-067-010100-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER
OK-
729 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHERN ROGERS...NORTHWESTERN
DELAWARE...SOUTHEASTERN CRAIG...SOUTHERN OTTAWA...EASTERN TULSA
AND NORTHERN MAYES
AT 729 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF AFTON TO TULSA...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...CLEORA...BERNICE...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...FOYIL...BUSHYHEAD...AFTON...FAIRLAND...VINITA...
KETCHUM...BIG CABIN...WHITE OAK...PRYOR...STRANG...ADAIR...
PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3674 9462 3607 9550 3616 9592 3677 9509
TIME...MOT...LOC 0029Z 274DEG 34KT 3674 9488 3616 9580Special weather statement, Sep 30, 7:48 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT SUN SEP 30 2007
OKZ057-058-062-063-010115-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
748 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
DELAWARE...SOUTHEASTERN CRAIG...SOUTHEASTERN OTTAWA AND MAYES
AT 748 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES EAST OF WYANDOTTE TO 4 MILES NORTH OF
PRYOR...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...
GROVE...BERNICE...FAIRLAND...WYANDOTTE...KETCHUM...PRYOR...MAZIE...
MURPHY...CHOUTEAU...LOCUST GROVE...SALINA...SPAVINAW...STRANG...
ADAIR...PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3688 9463 3639 9461 3607 9544 3626 9545
3626 9543 3637 9543
TIME...MOT...LOC 0048Z 313DEG 29KT 3679 9459 3635 9529Special weather statement, Sep 30, 8:15 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN SEP 30 2007
ARZ001-OKZ058-062-063-010200-
BENTON AR-DELAWARE OK-MAYES OK-OTTAWA OK-
815 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE...SOUTHEASTERN OTTAWA AND NORTHEASTERN MAYES
AT 815 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES EAST OF GROVE TO 7 MILES SOUTHWEST OF
SPAVINAW...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...JAY...TWIN OAKS...COLCORD...
CHLOETA...ZENA...CLEORA...GROVE...BERNICE...SPAVINAW...LANGLEY...
DISNEY...SULPHUR SPRINGS...MAYSVILLE...GRAVETTE AND HIWASSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3668 9463 3649 9462 3648 9416 3619 9486
3632 9518 3668 9489
TIME...MOT...LOC 0115Z 276DEG 25KT 3656 9460 3633 9512Special weather statement, Sep 30, 8:54 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SUN SEP 30 2007
ARZ001-OKZ062-063-068-069-010245-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-
854 PM CDT SUN SEP 30 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE...NORTHWESTERN ADAIR AND SOUTHEASTERN MAYES
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
AT 854 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF BELLA VISTA TO 6 MILES SOUTHWEST
OF ROSE...MOVING EAST AT 30 MPH.
A LARGE PORTION OF NORTHWESTERN BENTON...SOUTHERN DELAWARE...
NORTHWESTERN ADAIR...NORTHEASTERN CHEROKEE AND SOUTHEASTERN MAYES
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 945 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9387 3609 9456 3610 9520 3650 9462
TIME...MOT...LOC 0154Z 269DEG 29KT 3649 9421 3614 9507The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:05 PM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa | 40 min |
| Sep 30, 7:29 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 31 min |
| Sep 30, 7:48 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 27 min |
| Sep 30, 8:15 PM CDT | Special Weather Statement | TSA | Delaware | 45 min |
| Sep 30, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 62 min |
| Sep 30, 10:14 PM CDT | Special Weather Statement | TSA | Cherokee | 46 min |
| Sep 30, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 43 min |
| Sep 30, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.